# SDR UPS98227987

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Ws 224.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION FOUND ON RT LANDING GEAR SUPPPORT FITTING ON WING REAR SPAR STA 224.5.  FITTING REPLACED IAW DRAWING 65-84405.
